
OTC Gravol Kids 75 ml
Description:
An alcohol-free, fruit flavoured liquid, for young children, for the elderly and those with difficulty in chewing or swallowing other dosages. This product contains the active drug Dimenhydrinate (15 mg/5 mL), for the prevention and treatment of nausea, vomiting and dizziness due to motion sickness.
*We are only able to ship this item to Canadian customers.
DIN: 00230197
Features:
- Great Taste
- Alcohol-Free
Ingredients:
Dimenhydrinate 15 mg, Citric acid, flavour, polysorbate 80, propylene glycol, sodium benzoate, sorbitol, sucrose, water.
Directions:
Children 2 to 6 years: Take 1 teaspoon (5 mL) every 6-8 hours as needed. Do not take more than 5 teaspoons (25 mL) in 24 hours
Children 6 to 12 years. Take 2 teaspoons (10 mL) every 6-8 hours as needed. Do not take more than 10 teaspoons (50 mL) in 24 hours
Cautions:
Ask a doctor or pharmacist before use if you have glaucoma, chronic lung disease, difficulty urinating. Take antihistamines tranquillizers, sedatives, are pregnant or breastfeeding. When using this product drowsiness may occur. Do not drive or engage in activities requiring alertness. Excitability may occur, especially in children. Avoid alcoholic drinks. Prolonged use should be only on the
advice of a doctor
Original: $8.75
-65%$8.75
$3.06OTC Gravol Kids 75 ml
Description:
An alcohol-free, fruit flavoured liquid, for young children, for the elderly and those with difficulty in chewing or swallowing other dosages. This product contains the active drug Dimenhydrinate (15 mg/5 mL), for the prevention and treatment of nausea, vomiting and dizziness due to motion sickness.
*We are only able to ship this item to Canadian customers.
DIN: 00230197
Features:
- Great Taste
- Alcohol-Free
Ingredients:
Dimenhydrinate 15 mg, Citric acid, flavour, polysorbate 80, propylene glycol, sodium benzoate, sorbitol, sucrose, water.
Directions:
Children 2 to 6 years: Take 1 teaspoon (5 mL) every 6-8 hours as needed. Do not take more than 5 teaspoons (25 mL) in 24 hours
Children 6 to 12 years. Take 2 teaspoons (10 mL) every 6-8 hours as needed. Do not take more than 10 teaspoons (50 mL) in 24 hours
Cautions:
Ask a doctor or pharmacist before use if you have glaucoma, chronic lung disease, difficulty urinating. Take antihistamines tranquillizers, sedatives, are pregnant or breastfeeding. When using this product drowsiness may occur. Do not drive or engage in activities requiring alertness. Excitability may occur, especially in children. Avoid alcoholic drinks. Prolonged use should be only on the
advice of a doctor
Product Information
Product Information
Shipping & Returns
Shipping & Returns
Description
Description:
An alcohol-free, fruit flavoured liquid, for young children, for the elderly and those with difficulty in chewing or swallowing other dosages. This product contains the active drug Dimenhydrinate (15 mg/5 mL), for the prevention and treatment of nausea, vomiting and dizziness due to motion sickness.
*We are only able to ship this item to Canadian customers.
DIN: 00230197
Features:
- Great Taste
- Alcohol-Free
Ingredients:
Dimenhydrinate 15 mg, Citric acid, flavour, polysorbate 80, propylene glycol, sodium benzoate, sorbitol, sucrose, water.
Directions:
Children 2 to 6 years: Take 1 teaspoon (5 mL) every 6-8 hours as needed. Do not take more than 5 teaspoons (25 mL) in 24 hours
Children 6 to 12 years. Take 2 teaspoons (10 mL) every 6-8 hours as needed. Do not take more than 10 teaspoons (50 mL) in 24 hours
Cautions:
Ask a doctor or pharmacist before use if you have glaucoma, chronic lung disease, difficulty urinating. Take antihistamines tranquillizers, sedatives, are pregnant or breastfeeding. When using this product drowsiness may occur. Do not drive or engage in activities requiring alertness. Excitability may occur, especially in children. Avoid alcoholic drinks. Prolonged use should be only on the
advice of a doctor












